# SDR CALA2025082107991

- Difficulty date: August 18, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 89,632 hours, 21,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO DISARM DOOR 1R FOUND SLIDE LANYARD BINDING WITH GIRT BAR, ADJUSTED LANYARD, DOOR ARMS AND DISARMS NORMAL AT THIS TIME. OPERATED SEVERAL TIMES, OPENED AND CLOSED DOOR SEVERAL TIMES. OK TO CONTINUE.
